# SDR AALA2009051900001

- Difficulty date: May 19, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 61,752 hours, 32,202 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: No Indication
- Location: Nose Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SAT - NOSE GEAR DOWN SAFE LIGHT FAILED TO ILLUMINATE.  FLIGHT ACCOMPLISHED A FLY BY OF TOWER.  EMERGENCY DECLARED, LANDED SAT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED NOSE GEAR D1-32 SENSOR AND ACCOMPLISHED BITE TEST ON PSEU NO FAULTS.  SYSTEM GROUND CHECK NORMAL OPERATION.
